Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Generalizations of the Perron-Frobenius theorem for nonlinear maps


About this Title

R. D. Nussbaum and S. M. Verduyn Lunel

Publication: Memoirs of the American Mathematical Society
Publication Year 1999: Volume 138, Number 659
ISBNs: 978-0-8218-0969-3 (print); 978-1-4704-0248-8 (online)
DOI: http://dx.doi.org/10.1090/memo/0659
MathSciNet review: 1470912
MSC (1991): Primary 58F20; Secondary 47H99

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • 1. Introduction
  • 2. Basic properties of admissible arrays
  • 3. More properties of admissible arrays
  • 4. Computation of the sets $P(n)$
  • 5. Necessary conditions for array admissible sets
  • 6. Proof of Theorem C
  • 7. $P(n) \neq Q(n)$ for general $n$
  • 8. $P_2(n)$ satisfies rule A and rule B
  • 9. The case of linear maps